Illinois Journal of Mathematics

Some subgroups of $\Omega(V)$ generated by groups of root type 1

Betty Salzberg Stark

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 17, Issue 4 (1973), 584-607.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051479

Digital Object Identifier
doi:10.1215/ijm/1256051479

Mathematical Reviews number (MathSciNet)
MR0322070

Zentralblatt MATH identifier
0265.20040

Subjects
Primary: 20G40: Linear algebraic groups over finite fields

Citation

Stark, Betty Salzberg. Some subgroups of $\Omega(V)$ generated by groups of root type 1. Illinois J. Math. 17 (1973), no. 4, 584--607. doi:10.1215/ijm/1256051479. https://projecteuclid.org/euclid.ijm/1256051479


Export citation